Stochastic stability in asymmetric binary choice coordination games
Mathias Staudigl
Games and Economic Behavior, 2012, vol. 75, issue 1, 372-401
Abstract:
A recent literature in evolutionary game theory is devoted to the question of robust equilibrium selection under noisy best-response dynamics. In this paper we present a complete picture of equilibrium selection for asymmetric binary choice coordination games in the small noise limit. We achieve this by transforming the stochastic stability analysis into an optimal control problem, which can be solved analytically. This approach allows us to obtain precise and clean equilibrium selection results for all canonical noisy best-response dynamics which have been proposed so far in the literature, among which we find the best-response with mutations dynamics, the logit dynamics and the probit dynamics.
Keywords: Evolutionary game theory; Stochastic stability; Equilibrium selection (search for similar items in EconPapers)
JEL-codes: C72 C73 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (21)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825611001813
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:75:y:2012:i:1:p:372-401
DOI: 10.1016/j.geb.2011.11.003
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().